# SDR 2001UALA02083

- Difficulty date: September 25, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 67,318 hours, 17,376 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ILLUMINATED IN BUSINESS CLASS ONLY WITH SWITCH ARMED.  *S/D*  REPLACED EMERGENCY BATTERY POWER SUPPLY MODULE AND ACCOMPLISHED SYSTEM TEST.
